We consider transformations preserving asymptotic directions of surfaces in Minkowski 3-space and show that a transformation preserves the asymptotic directions of a surface if only if it is the projective one. Therefore, we obtain a characterization of the projective transformation.
Minkowski space, asymptotic direction, projective transformation
"A characterization of the projective transformation in Minkowski 3-space,"
Turkish Journal of Mathematics: Vol. 38:
5, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss5/10